# SDR ASOA200900799

- Difficulty date: July 18, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 15,308 hours, 13,326 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLAP FAIL AT O (APPROX 12,000 MSL) THE FLAP LEVEL WAS NOT MOVED.  REPEAT WRITE-UP.  SECOND FLAP FAILURE ON THIS A/C TODAY.  EMERGENCY DECLARED.  ALL CORRECTIVE ACTIONS ARE UNDER WO 125262 AND WORK ORDER COMPLIED WITH.
